X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3886) 3886
Conference Proceeding (116) 116
Book Chapter (55) 55
Book / eBook (8) 8
Dissertation (8) 8
Magazine Article (5) 5
Paper (3) 3
Publication (3) 3
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
solvability (2506) 2506
mathematics (1972) 1972
mathematics, applied (1664) 1664
mathematical analysis (427) 427
analysis (399) 399
existence (361) 361
boundary value problems (353) 353
differential equations (305) 305
mathematics, general (303) 303
mathematical theorems (249) 249
algebra (247) 247
equations (240) 240
physics, mathematical (215) 215
mathematical models (212) 212
uniqueness (207) 207
stability (202) 202
partial differential equations (192) 192
operators (186) 186
applied mathematics (185) 185
systems (185) 185
global solvability (184) 184
boundary conditions (181) 181
unique solvability (181) 181
algorithms (178) 178
convergence (175) 175
mathematical functions (172) 172
approximation (157) 157
studies (155) 155
eigenvalues (154) 154
positive solutions (145) 145
physics, multidisciplinary (143) 143
coefficients (140) 140
integers (134) 134
local solvability (131) 131
polynomials (128) 128
resonance (128) 128
nonlinearity (125) 125
solvability conditions (122) 122
dirichlet problem (120) 120
mechanics (118) 118
ordinary differential equations (113) 113
physics (113) 113
applications of mathematics (111) 111
theorems (111) 111
mathematical physics (107) 107
optimization (107) 107
banach space (102) 102
positive solution (97) 97
research (96) 96
boundary-value-problems (93) 93
existence theorems (92) 92
matrices (92) 92
operations research & management science (89) 89
regularity (89) 89
system (89) 89
numerical analysis (88) 88
computer science (85) 85
engineering, electrical & electronic (85) 85
differential-equations (83) 83
exact solvability (81) 81
automation & control systems (80) 80
boundary value problem (80) 80
mathematics, interdisciplinary applications (79) 79
navier-stokes equations (79) 79
difference and functional equations (76) 76
algebra and number theory (74) 74
cauchy problem (73) 73
equation (67) 67
multidisciplinary sciences (67) 67
nonlinear equations (63) 63
usage (63) 63
functional analysis (62) 62
integral equations (62) 62
quantum physics (60) 60
well-posedness (57) 57
inequalities (55) 55
fluid dynamics (54) 54
mathematical vectors (54) 54
analysis of pdes (53) 53
sufficient conditions (52) 52
algorithm (51) 51
computer science, theory & methods (51) 51
coordinate systems (51) 51
dynamics (51) 51
economics (51) 51
boundary-value problem (50) 50
computational mathematics (50) 50
computational mathematics and numerical analysis (50) 50
linear systems (50) 50
spaces (50) 50
computer science, interdisciplinary applications (49) 49
ordinary differential-equations (49) 49
sobolev spaces (49) 49
differential operators (48) 48
eigenfunctions (47) 47
solvability condition (47) 47
theoretical, mathematical and computational physics (47) 47
theory of computation (47) 47
high energy physics - theory (46) 46
integrals (46) 46
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4047) 4047
Japanese (34) 34
French (11) 11
German (11) 11
Russian (7) 7
Chinese (4) 4
Arabic (3) 3
Indonesian (2) 2
Korean (2) 2
Croatian (1) 1
Dutch (1) 1
Lithuanian (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 05/2017, Volume 154, pp. 269 - 296
The aim of the note is to discuss different definitions of solutions to the Cauchy problem for the Navier–Stokes equations with the initial data belonging to... 
Navier–Stokes equations | Global solvability
Journal Article
Automatica (Oxford), ISSN 0005-1098, 2018, Volume 87, pp. 25 - 31
In this paper we establish some necessary and sufficient solvability conditions for a system of quaternary coupled Sylvester-type real quaternion matrix... 
Rank | Moore–Penrose inverse | Quaternion | Solvability | Sylvester-type equations | Solution | ROTHS SOLVABILITY CRITERIA | CONSISTENCY | Moore-Penrose inverse | AUTOMATION & CONTROL SYSTEMS | SIMULTANEOUS DECOMPOSITION | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
SIAM Journal on Matrix Analysis and Applications, ISSN 0895-4798, 2015, Volume 36, Issue 2, pp. 615 - 633
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 2012, Volume 437, Issue 8, pp. 1992 - 2000
In this paper, we shall deal with solvability of interval systems of linear equations in max-plus algebra. Max-plus algebra is an algebraic structure in which... 
Max-plus algebra | Weak T7 solvability | T6-vector | Strong T6 solvability | Strong T7 solvability | T7-vector | Weak T6 solvability | Interval system | MATHEMATICS, APPLIED | Algebra
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2018, Volume 34, Issue 2, pp. 767 - 810
We establish L-p, 2 <= p <= infinity, solvability of the Dirichlet boundary value problem for a parabolic equation u(t) - div(A del u) - B . del u = 0 on... 
Carleson condition | Parabolic boundary value problem | Lp solvability | MATHEMATICS | DRIFT TERMS | L-p solvability | NONCYLINDRICAL DOMAINS | HEAT-EQUATION | LIPSCHITZ CYLINDERS | SOLVABILITY | ABSOLUTE CONTINUITY | LAYER POTENTIALS
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 05/2019, Volume 39, Issue 5, pp. 2785 - 2805
Recently it has been found that for a stochastic linear-quadratic optimal control problem (LQ problem, for short) in a finite horizon, open-loop solvability is... 
Stochastic linear-quadratic optimal control | Open-loop solvability | State feedback | Riccati equation | Weak closed-loop solvability | MATHEMATICS | MATHEMATICS, APPLIED | open-loop solvability | state feedback | REGULATORS | weak closed-loop solvability
Journal Article
Foundations of Computing and Decision Sciences, ISSN 2300-3405, 03/2019, Volume 44, Issue 1, pp. 11 - 26
This essay’s content is rendered by the titles of the successive sections. 1. Effective solvability versus intuitive solvability. — 2. Decidability, i.e.... 
intuitive solvability | decidability | oracle | mathematical intuition | effective solvability | second-order logic | speedup | algorithmic procedures | solvability | progress of science
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2016, Volume 54, Issue 5, pp. 2274 - 2308
Journal Article
Journal of Mathematical Sciences (Japan), ISSN 1340-5705, 2016, Volume 23, Issue 4, pp. 763 - 789
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 08/2017, Volume 50, Issue 38, p. 385202
Second-order conformal quantum superintegrable systems in two dimensions are Laplace equations on a manifold with an added scalar potential and three... 
Heun equations | quasiexact solvability | superintegrable systems | hypergeometric equations | contractions | ALGEBRAS | PHYSICS, MULTIDISCIPLINARY | EXACT SOLVABILITY | EUCLIDEAN-SPACE | VARIABLES | PHYSICS, MATHEMATICAL
Journal Article
Applied numerical mathematics, ISSN 0168-9274, 2006, Volume 56, Issue 2, pp. 193 - 209
A fully discrete difference scheme is derived for a diffusion-wave system by introducing two new variables to transform the original equation into a low order... 
Diffusion-wave system | Finite difference | Stability | Solvability | Convergence | MATHEMATICS, APPLIED | convergence | diffusion-wave system | solvability | finite difference | EQUATION | stability | FRACTIONAL DIFFUSION
Journal Article
by Guzzo, H and Behn, A
Communications in Algebra, ISSN 0092-7872, 01/2014, Volume 42, Issue 1, pp. 417 - 422
We studied the solvability of the algebra which satisfies the polynomial identity (x 2 ) 2  = 0. We believe that, if A is a finite dimensional commutative... 
Commutative algebra | Solvability
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2015, Volume 268, pp. 478 - 528
Let P be a classical pseudodifferential operator of order m∈C on an n-dimensional C∞ manifold Ω1. For the truncation PΩ to a smooth subset Ω there is a... 
Hölder regularity | Pseudodifferential boundary problem | Fredholm solvability | [formula omitted] Sobolev spaces | Fractional Laplacian | μ-transmission property | Lp Sobolev spaces
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2011, Volume 250, Issue 4, pp. 1876 - 1908
This paper examines a class of Kirchhoff type equations that involve sign-changing weight functions. Using Nehari manifold and fibering map, the existence of... 
Kirchhoff type equation | Fibering map | Sign-changing weight | Nehari manifold | CONVEX NONLINEARITIES | GLOBAL SOLVABILITY | SEMILINEAR ELLIPTIC-EQUATIONS | POSITIVE SOLUTIONS | PRINCIPLE | EXACT MULTIPLICITY | MATHEMATICS | CONCAVE | BIFURCATION
Journal Article
Communications in Algebra, ISSN 0092-7872, 02/2020, Volume 48, Issue 2, pp. 490 - 507
For a sequence of the naturally graded quasi-filiform Leibniz algebra of second type introduced by Camacho, Gómez, González, and Omirov, all the possible right... 
Derivation | Leibniz algebra | solvability | nilradical | nil-independence | nilpotency | MATHEMATICS | CLASSIFICATION
Journal Article
IEEE Transactions on Information Theory, ISSN 0018-9448, 01/2018, Volume 64, Issue 1, pp. 274 - 291
Journal Article
KYBERNETIKA, ISSN 0023-5954, 2012, Volume 48, Issue 2, pp. 299 - 308
Max-min algebra is an algebraic structure in which classical addition and multiplication are replaced by circle plus and circle times, where a circle plus b =... 
strong T7 solvability | interval system | T6-vector | T7-vector | max-min algebra | strong T6 solvability | weak T7 solvability | COMPUTER SCIENCE, CYBERNETICS | weak T6 solvability | Weak T7 solvability | Strong T6 solvability | Strong T7 solvability | Weak T6 solvability | Max-min algebra | Interval system
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2020, Volume 268, Issue 10, pp. 6173 - 6188
Partial inverse problems are studied for Sturm-Liouville operators with a discontinuity. The main results of the paper are local solvability and stability of... 
Sturm-Liouville operator | Discontinuity condition | Inverse spectral problem | Stability | Local solvability | Constructive solution | MATHEMATICS | SPECTRAL PROBLEMS
Journal Article
IEEE Transactions on Information Theory, ISSN 0018-9448, 01/2017, Volume 63, Issue 1, pp. 201 - 229
For each positive composite integer m, a network is constructed, which is solvable over an alphabet of size m but is not solvable over any smaller alphabet.... 
Capacity | Receivers | Linear codes | Network coding | Routing | Decoding | network solvability | Indexes | linear coding | network coding | CODING PROBLEM | CODES | INFORMATION-FLOW | SOLVABILITY | MULTICAST NETWORKS | COMPUTER SCIENCE, INFORMATION SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Research | Networks | Alphabets
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 2010, Volume 59, Issue 10, pp. 3286 - 3300
In this article, a finite difference scheme for coupled nonlinear Schrödinger equations is studied. The existence of the difference solution is proved by... 
Difference scheme | Nonlinear Schrödinger equation | Solvability | Conservation | Convergence
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.